Moser, R., 2015. An Lp regularity theory for harmonic maps. Transactions of the American Mathematical Society, 367 (1), pp. 1-30.
Motivated by the harmonic map heat flow, we consider maps between Riemannian manifolds such that the tension field belongs to an Lp-space. Under an appropriate smallness condition, a certain degree of regularity follows. For suitable solutions of the harmonic map heat flow, we have a partial regularity result as a consequence.
|Item Type ||Articles|
|Departments||Faculty of Science > Mathematical Sciences|
|Publisher Statement||harmonic_regularity.pdf: First published in Transactions of the American Mathematical Society in 2013, published by the American Mathematical Society|
Actions (login required)